We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences


Publication details for Pavel Tumarkin

Felikson, A., Shapiro, M., Thomas, H. & Tumarkin, P. (2014). Growth rate of cluster algebras. Proceedings of the London Mathematical Society 109(3): 653-675.

Author(s) from Durham


We complete the computation of growth rate of cluster algebras. In particular, we show that growth of all exceptional non-affine mutation-finite cluster algebras is exponential.